Skip to Main Content
Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



Positivity of Chern classes of Schubert cells and varieties

Author: June Huh
Journal: J. Algebraic Geom. 25 (2016), 177-199
Published electronically: August 18, 2015
MathSciNet review: 3419959
Full-text PDF

Abstract | References | Additional Information

Abstract: We show that the Chern-Schwartz-MacPherson class of a Schubert cell in a Grassmannian is represented by a reduced and irreducible subvariety in each degree. This gives an affirmative answer to a positivity conjecture of Aluffi and Mihalcea.

References [Enhancements On Off] (What's this?)


Additional Information

June Huh
Affiliation: Department of Mathematics, University of Michigan, Ann Arbor, Michigan 48109
Address at time of publication: Institute for Advanced Study and Princeton University, Princeton, New Jersey 08540
MR Author ID: 974745

Received by editor(s): April 4, 2013
Published electronically: August 18, 2015
Article copyright: © Copyright 2015 University Press, Inc.